Jump to content


Health Vent - TMI Alert!

  • Please log in to reply
16 replies to this topic

#11 Jenna20

  • Jr. Member
  • 314 posts

    Posted 05 August 2009 - 10:54 AM

    Hi LeAnne,

    I was talking with a friend a few weeks ago about this. She was very susceptible to re-occuring UTI's...(she has been UTI free for the past 7 months!) She has since seen a naturopath who has suggested using "Bladder Ease", along with Acidophilus (Pro-biotic) daily. What her naturopath had explained to her is that from continued antibiotic therapy to treat the UTI's the uterine lining becomes ulcerated over time leaving you more susceptible to them.

    It might be worth it for you to source out a naturopath and see what they might be able to do for you if your initial treatment does not serve you well? She is very happy with the results.

    Wishing you all the best...

    #12 *~*Mel*~*

    • Member
    • 647 posts

      Posted 05 August 2009 - 11:15 PM

      Ugh, that sucks! I totally feel for you! I've had hundreds in my life and they're awful! I was born with spina bifida and that's one of the more minor but still extremely annoying side effects. My doctor prescribed me Macrobid to take at times when I may be suceptible (eg. after sex) and I've found that it's really effective. I haven't had one in over a year now! I've also been told to avoid perfumed soaps, hot tubs etc. and not to wear underwear to bed lol. I pretty much do everything but the no underwear thing...I need security at night, lol.

      #13 YoursTruly

      • Sr. Member
      • 1,097 posts

        Posted 06 August 2009 - 11:50 AM

        good luck with everything

        #14 ~*Kathy*~

        • Sr. Member
        • 5,649 posts

          Posted 06 August 2009 - 12:03 PM

          Aww sorry to hear about your health issues and how expensive the drugs are...wow! Hopefully it'll make you feel better and NOT make you lose your hair.

          My co-worker had been having UTI infections too (she's been with the same guy for like 25 years so it's not stds either or anything) and now they're telling her that her worst case scenario is cancer of the bladder but she won't find out for sure for another few months. I'm glad that you don't have cancer, that would be terrifying!

          #15 Preciousmi811

          • Jr. Member
          • 342 posts

            Posted 07 August 2009 - 12:25 PM

            I suffered with the same thing and it took forever to diagnose. I took the pills but I really researched it and conquered it naturally. I changed my diet (surf the web there is a ton of websites that will tell you how to diet, basically no alcohol, no spicy, no acidic -sucks but hey you get skinny), I also took Quercetin research it and see how it works for you. By doing so I completely recovered. It's funny but my doctor told me there was NO natural remedies and that I would suffer for life with out the medications. She said if the supplement really worked than everyone would be taking it. Well time did tell and I completely recovered but I was strict on my diet no cheating and tried to be more stress free. Maybe it was because I was paying $250 for the medication that really motivated me (I had horrible insurance than) but either way I did it. PM me if you want more details and I feel for you no one understands the pain unless they have gone through it. Stay strong and research!
            One Love

            ClubHotel Riu Negril May 14 2010 wedding date. Anyone want to share a photographer? I am flying my photographer out regardless, if you want to split travel cost let me know!!!!

            Password: 12345http://gs105.photobu....are_email_albuhttp://tickers.Ticke...m/ezt...b2f9...

            #16 Prettyhazardous

            • Member
            • 712 posts

              Posted 12 August 2009 - 04:14 PM

              Wow leanne I hope the drug works. if it were me the price wouldn't be that bad but the idea of taking pills 3x a day would kill me. I have to take an antibiotic 2x a day for 7 day bc of a minor ear infection. Let's just say I started taking the pills 3 weeks ago and I took the last one today. I really suck at remembering to take pills.

              #17 MrsSparrow2B

              • Jr. Member
              • 152 posts

                Posted 16 August 2009 - 08:37 PM

                Oh god, how awful. I really hope the pills work - you don't want soemthing like that hanging around long enough to spoil your day. As you say, at least it's something that can be treated.

                0 user(s) are reading this topic

                0 members, 0 guests, 0 anonymous users